RUS  ENG
Full version
JOURNALS // Eurasian Mathematical Journal // Archive

Eurasian Math. J., 2020 Volume 11, Number 4, Pages 76–86 (Mi emj384)

This article is cited in 4 papers

Unconditional bases of systems of Bessel functions

B. V. Vynnyts'kyi, R. V. Khats', I. B. Sheparovich

Institute of Physics, Mathematics, Economy and Innovation Technologies, Drohobych Ivan Franko State Pedagogical University, 3 Stryis'ka St., 82100 Drohobych, Ukraine

Abstract: We find a criterion of unconditional basicity of the system $(\sqrt{x\rho_k}J_\nu(x\rho_k): k\in\mathbb{N})$ in the space $L^2(0; 1)$ where $J_\nu$ is the Bessel function of the first kind of index $\nu\geqslant-1/2$ and $(\rho_k: k\in\mathbb{N})$ is a sequence of distinct nonzero complex numbers.

Keywords and phrases: interpolation problem, complete interpolating sequence, unconditional basis, Bessel function, entire function of exponential type.

MSC: Primary 41A05, 30E05, 30B60, 33C10, 34B30, 41A30, 42A65; Secondary 30D10, 30D20, 44A15, 46E30

Received: 27.03.2019

Language: English

DOI: 10.32523/2077-9879-2020-11-4-76-86



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025